Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV
Mar 22, 2008

I have a brother who was diagnosed with HIV years ago. Recently his is constantly sick, in and out of the hospital just recently had to get a blood transfusion due to increased white blood cells with a decrease in red blood cells. He doesn't share his problems with the rest of the family but we feel he is in the last stages of this illness. Since there is talk about "Multisystem infection and significant weight loss". Should i prepare for the worst now?

Response from Dr. Henry

You certainly describe a worrisome situation. A direct talk with your brother and his physician would be advisable to allow family to support him as much as possible/reasonable with whatever lies ahead. KH



Previous
Marinol
Next
viread

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement